# SDR FDEA201101120127

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274788200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SEAT TRACK 1 HAS CORROSION FR 75 TO FR 77 ABOUT 30 SQUARE INCHES, REMOVED, FABRICATED AND INSTALLED SEAT TRACK 1, FR75 TO FR79 ALL IAW SRM 51-40-21, PG 24 PARA 7, 51-27-00, PG 1, 51-27-11 PG 1, 51-40-40 PG 1, 51-75-10 PG 206, PARA 4.
